# SDR DALA13038183137

- Difficulty date: August 5, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367226300000
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 152YG, HAS SIX FASTENER HOLES & TWELVE FASTENERS CORRODED.   REPLACED FLOOR PANEL SCREWS.
